# SDR UPS02838525

- Difficulty date: May 13, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 65,890 hours, 25,353 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN AT STA 240 BETWEEN STR 19R & STR 20R FRAME IS BENT AND IMPROPERLY REPAIRED.  REMOVED OLD REPAIR.  FABRICATED AND INSTALLED FRAME REPAIR IAW DC8 SRM 53-2-0 FIG 2A.
